# SDR 2016FA0000126

- Difficulty date: March 10, 2016
- Submitted: March 10, 2016
- Operation: General aviation
- Aircraft: N701JA
- Make and model: Cessna 172S
- Aircraft serial: 172S10511
- Aircraft time: 7,044 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Buckled
- Location: Engine Bay
- Part time: 7,044 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE ENGINE COWL FOR MAINTENANCE, DISCOVERED THE LOWER FIREWALL SECTION IS BUCKLED & WRINKLED NEAR THE NLG REINFORCEMENT PLATE.
